This List Of Abstracts Provides Various Perspectives About ONJ, A Jaw Bone Side Effect Caused By Bisphosphonates
(Posted by Tom Lamb at DrugInjuryWatch.com)
In this brief article we provide a quick round-up of medical journal articles published in November 2009 that address different aspects of how osteonecrosis of the jaw (ONJ) can develop in patients using bisphosphonates, a class of drugs which includes Fosamax.
Osteonecrosis of the Jaw Correlated to Bisphosphonate Therapy in Non-oncologic Patients: Clinicopathological Features of 24 Patients.
The Journal of Rheumatology, November 2, 2009
Bisphosphonates and Time to Osteonecrosis Development
The Oncologist, November 8, 2009
Bisphosphonate (zoledronic acid)-induced osteonecrosis of the jaw
Scandinavian Journal of Urology and Nephrology, November 10, 2009
Bisphosphonate-related Osteonecrosis of the Jaw: A Pictorial Review
RadioGraphics, November 2009
We will continue to watch for new medical journal articles about how and when Fosamax might cause osteonecrosis of the jaw (ONJ).
If you are aware of a recent article about Fosamax or one of the other bisphosphonates being associated with ONJ -- or osteomyelitis involving the jaw bone -- now or going forward, please let us know about it by submitting a Comment, below.
DrugInjuryLaw.com: Legal Information And News About Prescription Drug Side Effects